RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 80, Issue 2  


A problem with inverse time for a singularly perturbed integro-differential equation with diagonal degeneration of the kernel of high order
A. A. Bobodzhanov, V. F. Safonov
3
Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. II. Convergence of infinite determinantal measures
A. I. Bufetov
16
Fundamental aspects of vector-valued Banach limits
F. J. Garcia-Pacheco, F. J. Perez-Fernandez
33
On the homotopy structure of compact complex homogeneous manifolds
V. V. Gorbatsevich
47
Invariant measures of smooth dynamical systems, generalized functions and summation methods
V. V. Kozlov
63
Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. II
V. V. Nikulin
81
Almost-periodic solutions of discrete equations
V. E. Slyusarchuk
125
Equivariant $K$-theory of regular compactifications: further developments
V. Uma
139
Local and global continuous $\varepsilon$-selection
I. G. Tsar'kov
165
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019